# SDR UALA2012101205805

- Difficulty date: October 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 52,748 hours, 6,185 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STAIRS CEILING LIGHT INOPERATIVE.  REPLACED LAMPS, OPS CHECKED NORMAL.
